# SDR 96UAL900473

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9013U
- Make and model: Boeing 737222
- Aircraft serial: 19051
- Engine: Pwa JT8D7B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT CREW REPORTED THAT EN ROUTE HAD AN ELECTRICAL SMOKE AND SMELL THROUGHOUT THE CABIN.  GALLEY POWER AND GASPER FAN SHUT OFF. SUPPLEMENTAL DATA UPDATE:  TROUBLESHOT SYSTEM AND FOUND BURNT BEARINGS ON THE GASPER FAN.  REPLACED GASPER FAN.  CHECKS O.K.
